# SDR DLL13970139

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Tailpipe Fire
- Location: Nr 1
- Part time: 18,769 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 1 ENG TAILPIPE FIRE.  INSPECTED NR 1 ENG, FOUND OK.  RAN ENG, CHECKED OK.
